Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weierstrass elliptic solutions to a Zakharov equation in plasmas with power law nonlinearity

Tom 42 / 2015

A. El Achab Applicationes Mathematicae 42 (2015), 13-22 MSC: 35Q53, 35B, 35Q51, 37K10. DOI: 10.4064/am42-1-2

Streszczenie

In this paper, travelling wave solutions for the Zakharov equation in plasmas with power law nonlinearity are studied by using the Weierstrass elliptic function method. As a result, some previously known solutions are recovered, and at the same time some new ones are also given.

Autorzy

  • A. El AchabDepartment of Mathematics
    Faculty of Sciences
    University of Chouaïb Doukkali
    B.P. 20, El-Jadida, Morocco
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek